# SDR 2008UALA03007

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 47,478 hours, 16,994 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

NR 3 SERVICE CABIN EMER LIGHT CHECK FAILED.  INT LOADS EMER R AND EXT LOADS AFT L.  REMOVED AFT LT SLIDE AND RESET CONNECTOR AND RE-INSTALLED AND TEST NOW OK.
